# SDR CA001003012

- Difficulty date: September 20, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAIL MESSAGE APPEARED IN FLIGHT AT 45 DEGREES.MAINTENANCE ACTION : REPLACED THE RIGHT BPSU. A/C RETURNED TO SERVICE.
